Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Tightness in left shoulders and armpit, intense in lower left breast. Have hyperthyroid, Graves disease. Suggestion?

HI since nov 2012 when i started light weight training I been feeling my left shoulder muscle tight. It also moved to my armpit and front left chest. It comes and goes but recently its getting more intense and its starting to shock me around my lower left breast area and my left shoulder. I am 29 female, i have 4 children my youngest is 6 months, I do have hyperthyroid and graves disease . I notice that I am feeling more anxieties and my left side gets cold and sometimes tingle.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,
Thank you for posting your question. I will do my best to help you.

There are several things that can cause shoulder pain .
A tendon (a band of tissue that attaches your muscles to the bone) can get pinched under the bone in your shoulder.
A repeated activity, such as heavy lifting,Injury,shoulder trauma, surgery, diabetes, cardiorespiratory disorders, cerebrovascular events, thyroid disease can damage your tendons.

Treatments that can help with shoulder pain - pain killers,physiotherapy & if not resolving,may need surgical intervention.

In your case , as history pain present since Nov 2012 on & off with increasing severity with history of weight lifting ,kindly see an Orthopedics consultant for complete evaluation.

***Note :
NSAIDs (pain killers ) can cause side effects such as diarrhoea, headaches, or dizziness.Taking high doses for a long time can slightly increase your risk of having a heart attack or a stroke,but taking them occasionally for pain shouldn't cause this problem. People who have heart problems shouldn't take diclofenac. If you're taking paracetamol, you need to be careful not to take too much. An overdose can damage your liver.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime
Best regards,

Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor